Alert archive / Washington / Gale Warnings in 2015

Gale Warning 8, NWS Seattle, WA

March 14, 2015

NWS Seattle, WA issued this gale warning at Mar 14, 2015, 11:10 AM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2015, 11:10 AM PDT (18:10 UTC)
Expired
Mar 14, 2015, 8:24 PM PDT
In force
9 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

317 
WHUS76 KSEW 141810
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
1110 AM PDT SAT MAR 14 2015

PZZ132-150215-
/O.UPG.KSEW.SC.Y.0042.000000T0000Z-150315T0700Z/
/O.NEW.KSEW.GL.W.0008.150314T1810Z-150315T0300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1110 AM PDT SAT MAR 14 2015

...GALE WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND AND WAVES...WEST WIND 15 TO 25 KT WITH 4 TO 6 FT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-150215-
/O.UPG.KSEW.SC.Y.0042.150314T1900Z-150315T0700Z/
/O.NEW.KSEW.GL.W.0008.150314T1810Z-150315T0300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
1110 AM PDT SAT MAR 14 2015

...GALE WARNING IN EFFECT UNTIL 8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND AND WAVES...WEST WIND 15 TO 25 KT WITH 4 TO 6 FT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-142300-
/O.CON.KSEW.RB.Y.0009.000000T0000Z-150314T2300Z/
GRAYS HARBOR BAR-
1110 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 PM PDT THIS AFTERNOON...

* BAR CONDITION...BECOMING ROUGH DURING THE TIME OF THE 1145 AM 
  MAXIMUM EBB CURRENT. 

* COMBINED SEAS...10 FEET DURING THE MAXIMUM EBB CURRENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-150000-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
1110 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS EASING TO 10 TO 
  20 KNOTS BY THIS AFTERNOON. WIND WAVES 2 TO 4 FEET SUBSIDING 
  TO 1 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-150215-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
1110 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS THIS MORNING 
  BECOMING SOUTH TO SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON. 
  WIND BECOMING NORTHWEST IN ADMIRALTY INLET THIS EVENING AND 
  WEST OVER THE NORTHERN INLAND WATERS. WIND WAVES 2 TO 4 FEET...
   EXCEPT TO 5 FEET THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-150100-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0100Z/
PUGET SOUND AND HOOD CANAL-
1110 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTH WIND RISING TO 15 TO 25 KNOTS AND 
  CONTINUING THROUGH THIS AFTERNOON. WIND WAVES BUILDING TO 2 TO 
  4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-150000-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
1110 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS EASING TO WEST 15 
  TO 25 KNOTS IN THE AFTERNOON. COMBINED SEAS 10 TO 13 FEET WITH 
  A PERIOD OF 9 SECONDS SUBSIDING TO 9 FEET AT 10 SECONDS 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
2 follow-up statements
491 
WHUS76 KSEW 142152
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
252 PM PDT SAT MAR 14 2015

PZZ131-132-150400-
/O.EXT.KSEW.GL.W.0008.000000T0000Z-150315T0400Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
252 PM PDT SAT MAR 14 2015

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WIND AND WAVES...WEST WIND 20 TO 35 KT WITH 4 TO 6 FT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-150600-
/O.EXT.KSEW.RB.Y.0009.000000T0000Z-150315T1100Z/
GRAYS HARBOR BAR-
252 PM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM
PDT SUNDAY...

* BAR CONDITION...BECOMING ROUGH DURING THE TIME OF THE MAXIMUM
  EBB CURRENT.

* COMBINED SEAS...9 OR 10 FEET DURING THE MAXIMUM EBB CURRENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-150300-
/O.EXT.KSEW.SC.Y.0042.000000T0000Z-150315T0300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
252 PM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-150200-
/O.EXT.KSEW.SC.Y.0042.000000T0000Z-150315T0200Z/
PUGET SOUND AND HOOD CANAL-
252 PM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-150600-
/O.EXT.KSEW.SC.Y.0042.000000T0000Z-150316T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
252 PM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

* WIND AND WAVES...WEST WIND 12 TO 22 KNOTS. COMBINED SEAS 9 TO 11
  FEET WITH A PERIOD OF 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-150400-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
252 PM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTHWEST TO WEST WIND 15 TO 25 KNOTS. WIND
  NORTHWEST IN ADMIRALTY INLET. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
854 
WHUS76 KSEW 150324
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
824 PM PDT SAT MAR 14 2015

PZZ131-132-150430-
/O.CAN.KSEW.GL.W.0008.000000T0000Z-150315T0400Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
824 PM PDT SAT MAR 14 2015

...GALE WARNING IS ENDED...

WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS.

$$

PZZ150-153-156-170-173-176-151130-
/O.CAN.KSEW.SC.Y.0042.000000T0000Z-150316T0000Z/
/O.NEW.KSEW.SC.Y.0043.150315T1300Z-150316T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
824 PM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SUNDAY TO 6 AM PDT
MONDAY. 

* WIND AND WAVES...EAST TO NORTHEAST WIND 15 TO 30 KNOTS. WIND
  WAVES 3 TO 6 FEET. WEST SWELL 5 TO 6 FEET AT 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-150430-
/O.CAN.KSEW.RB.Y.0009.000000T0000Z-150315T1100Z/
GRAYS HARBOR BAR-
824 PM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR IS ENDED...

COMBINED SEAS WILL BE BELOW 10 FEET. 

$$

PZZ133-134-150430-
/O.CAN.KSEW.SC.Y.0042.000000T0000Z-150315T0400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
824 PM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY IS ENDED...

WINDS HAVE DIMINISHED TO LESS THAN 20 KNOTS.

$$

PZZ130-150430-
/O.EXP.KSEW.SC.Y.0042.000000T0000Z-150315T0300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
824 PM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED BELOW 20 KNOTS.

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 14, 9:15 AM PDT, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 14, 9:15 AM PDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
915 AM PDT SAT MAR 14 2015

.SYNOPSIS...A FRONTAL SYSTEM WILL PRODUCE RAIN TODAY. RAIN WILL
TAPER FROM THE NORTHWEST TONIGHT THEN SPREAD NORTH AGAIN FROM THE
SOUTH ON SUNDAY. UNSETTLED WEATHER WILL CONTINUE MONDAY THROUGH MID
WEEK WITH A THREAT OF SHOWERS. DRIER WEATHER MAY DEVELOP TOWARD THE
END OF THE WEEK.

&&

.SHORT TERM...WIND AND RAIN HAS DIMINISHED IN THE LAST HOUR ON THE
COAST AS A FRONT HAS PASSED. THERE WILL BE AT LEAST A FEW MORE HOURS
OF PRETTY GOOD RAINFALL OVER INLAND AREAS. AMOUNTS SO FAR ARE LESS
THAN AN INCH OVER THE LOWLANDS AND 1-2 INCHES IN THE MOUNTAINS. HIGH
TEMPERATURES TODAY WILL NOT BE MUCH HIGHER THAN THEY ARE RIGHT
NOW...IN THE 50S.

THE FRONT WILL EXIT TO THE SOUTHEAST THIS EVENING. ANOTHER WAVE WILL
MOVE INTO THE AREA FROM THE SOUTHWEST TONIGHT AND SUNDAY. RAIN WILL
SPREAD NORTH SUNDAY MORNING THEN TURN MORE SHOWERY SUNDAY NIGHT AS
AN UPPER LEVEL TROUGH PASSES. MONDAY WILL STILL HAVE RESIDUAL
SHOWERS. THE GFS AND NAM ARE IN GOOD AGREEMENT ON BOTH THE BROAD
IDEAS AND THE DETAILS...WHICH IS A PLEASANT CHANGE FROM PREVIOUS
MODEL RUNS. HIGHS WILL BE IN THE 50S SUNDAY AND MONDAY. BURKE

.LONG TERM...PREVIOUS DISCUSSION...THE EXTENDED FORECAST REMAINS UP
IN THE AIR WITH A WIDE RANGE OF SOLUTIONS. PLACEMENT AND TIMING OF
EVEN THE LARGER SCALE FEATURES IS HARD TO PIN DOWN. SOME MODELS
BRING ANOTHER WEAK TROUGH INTO THE AREA TUESDAY AND POSSIBLY
WEDNESDAY SO A CHANCE OF SHOWERS WILL STAY IN THE FORECAST FOR NOW.
THURSDAY IS A TOUGH CALL AS DRY WEATHER IS CURRENTLY ADVERTISED. THE
ECMWF NOW SHOWS WET WEATHER OVER THE AREA AND OTHER MODELS JUST SHOW
A BRUSH BY TROUGH. SINCE THERE IS NO AGREEMENT AT THIS POINT...THE
DRY FORECAST FOR THURSDAY AND FRIDAY WILL REMAIN AS IS. HOPEFULLY
THE 12Z MODELS COME INTO BETTER AGREEMENT AND THE NEXT SHIFT CAN
MAKE ADJUSTMENTS. HIGHS NEXT WEEK WILL BE ABOVE NORMAL IN THE UPPER
50S AND 60S.

&&

.HYDROLOGY...SO FAR LESS THAN TWO INCHES OF RAIN HAS FALLEN IN THE
SKOKOMISH RIVER BASIN. GIVEN DRY ANTECEDENT CONDITIONS IT WOULD
PROBABLY TAKE MORE THAN THREE INCHES TO MAKE THE SKOKOMISH FLOOD.
THIS WOULD REQUIRE 6-8 MORE HOURS OF HEAVY RAIN WHICH SEEMS UNLIKELY
TODAY.

FLOODING IS UNLIKELY ON AREA RIVERS FOR THE NEXT SEVEN DAYS. BURKE

&&

.AVIATION...A WARM FRONT OVER W WA THIS MORNING WILL MOVE E TODAY
AND WEAKEN. A COLD FRONT APPROACHING FROM THE W WILL MOVE OVER THE
COASTAL WATERS THIS AFTERNOON AND OVER W WA EARLY THIS EVENING. THE
AIR MASS IS MOIST AND STABLE WITH WIDESPREAD RAIN. CIGS ARE MOSTLY
MVFR WITH LOCAL IFR CIGS THROUGH EARLY EVENING. THERE WILL ALSO BE
AREAS OF MVFR VISIBILITY 3-5SM IN -RA BR. CIGS SHOULD RISE A LITTLE
BEHIND THE COLD FRONT THIS EVENING. MODERATE S LOW LEVEL FLOW ACROSS
W WA WILL PRODUCE GUSTY S SURFACE WINDS.

KSEA...MVFR CIGS WILL PREDOMINATE TODAY WITH OCCASIONAL IFR CIGS.
VISIBILITY WILL DROP TO 4-6SM AT TIMES IN -RA BR. SURFACE WINDS WILL
REMAIN S 5-15 KT THROUGH 19Z THEN RISE TO 15G25KT AFTER ABOUT 19Z.
13/KAM

&&

.MARINE...A COLD FRONT APPROACHING FROM THE W WILL MOVE OVER THE
COASTAL WATERS THIS AFTERNOON AND OVER THE W WA INTERIOR EARLY THIS
EVENING. THE COASTAL WATERS AND EAST ENTRANCE WIND SPEEDS THAT WERE
JUST UNDER GALE FORCE THIS MORNING HAVE DIMINISHED SLIGHTLY BY MID
MORNING AND SHOULD CONTINUE TO STAY IN THE SMALL CRAFT ADVISORY
RANGE LATE THIS MORNING.

WINDS WILL SHIFT TO SW TO W JUST AHEAD OF AND BEHIND THE APPROACHING
COLD FRONT THIS AFTERNOON. THIS WILL RESULT IN A PERIOD OF HIGH END
SCA WEST WINDS IN THE CENTRAL AND E STRAIT OF JUAN DE FUCA THIS
AFTERNOON AND EVENING. THE ADJOINING WATERS OVER ADMIRALTY INLET AND
THE N INLAND WATERS WILL SEE SOME SCA WINDS THIS AFTERNOON AND
EVENING AS WELL.

A SURFACE HIGH WILL BUILD OVER B.C. TONIGHT...ALLOWING OFFSHORE FLOW
TO DEVELOP. BOTH THE ECMWF AND GFS HAVE A LOW APPROACHING THE AREA
FROM THE SW SUNDAY MORNING BUT THAT IS ABOUT ALL THE MODELS AGREE
ON. AFTER THAT THE MODELS DON'T AGREE MUCH AND CONFIDENCE IS LOW.
13/KAM

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY ALL WATERS.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 2:59 AM PDTSmall Craft Advisory for Rough BarSEW17 hr

Nearby

Gale Warnings in Washington, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.